# SDR 2016FA0000154

- Difficulty date: March 9, 2016
- Submitted: April 1, 2016
- Operation: General aviation
- Aircraft: N211CS
- Make and model: Bell 206B
- Aircraft serial: 2775
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Governor
- Part number: 23065121
- Part serial: 22591
- Condition: Inoperative
- Location: Pt
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EPOXY CAME LOOSE FROM END OF DRIVE SHAFT.  CLIP CAME LOOSE ALLOWING DRIVE SHAFT SPLINES TO WEAR AND CAUSE UNSTABLE GOVERNOR CONTROL.
